Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Tongue sores, swollen tissue underneath tongue, white and patchy tongue. Treatment required?

Hi I just noticed tonight sores at the very back of my tongue that are three dimensional and it there some less developed but still prevelant ones on the side of my mouth. the tissue underneath my tongue seems swollen and veins have turned dark and purple. The back of my tongue is really white and kinda patchy. My boyfriend has genital warts as well but do you think that the bumps are hpv . I have had all three hpv gardisal vaccine shots. If I cant get a health appt. for a week is it safe to wait that long with out treatment?
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist, Oral and Maxillofacial Surgery 's  Response
hello, first thing which is important that when you got your hpv vaccination done before meeting your boyfriend or after .if it is alocal allergic reaction then swelling will subside in a day
Answered: Fri, 10 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor